# SDR VTZA95003

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Static Line
- Part number: 137307L483
- Condition: Kinked
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD-BUF - FLT 6314 - DURING FLIGHT, COULD NOT CONTROL PRESSURIZATION IN FLIGHT.  ACFT DID AN EMERGENCY DESCENT DURING FLIGHT, AND RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED A KINKED STATIC LINE AT OUTFLOW CONTROL VALVE.  ACFT WAS RELEASED AND APPROVED FOR SERVICE.  (W)
